Originally asked by Community Member soldier3509
I have been taking Clairtin and recently started developing headaches, what should I do?
Your headaches might be related to the allergies you’re taking the Claritin for. I find I am especially prone to allergy headaches first thing in the morning and last thing at night.
But headaches can also be a symptom of many other things, so it’s always a good idea to get them checked out with a doctor.
However… headache is sometimes a side effect of Claritin, so as you suggest, that could be all there is to it. In that case, you have a couple of choices. Most side effects for antihistamines lessen and even go away over time, so you could wait it out and see if that happens for you. Alternatively, you could switch to a different antihistamine. Zyrtec and Allegra are similar but different medicines, so you might fare better with one of them. Zyrtec, like Claritin, is sold over the counter. Allegra requires a doctor’s prescription.
To your health,
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered by: Kathi MacNaughton